MAUDE Adverse Event Report: BARD REYNOSA S.A. DE C.V. 203 REPAIR 1.00MM-WHITE; CHRONIC CATHETER REPAIR KIT

BARD REYNOSA S.A. DE C.V. 203 REPAIR 1.00MM-WHITE; CHRONIC CATHETER REPAIR KIT
Model Number 0601620
Medical Device Problem Codes Fluid/Blood Leak (1250); Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one(1) malfunction event.A review of the events indicated that model 0601620 chronic catheter repair kit allegedly found damaged.It was further reported that the damaged section was removed and the catheter was repaired.This report was received from one source.This event involved one patient with no reported patient injury.
 
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation; the investigation is confirmed for a partial break/split/leak in catheter, as a partial split was observed just proximal to the splice sleeve.The definitive root cause could not be determined based upon available information.
 
Event or Problem Description
This report summarizes one(1) malfunction event.A review of the events indicated that model 0601620 chronic catheter repair kit allegedly found damaged.It was further reported that the damaged section was removed and the catheter was repaired.This report was received from one source.This event involved one patient with no reported patient injury.The patient age, weight, and sex were not provided.

Brand Name
203 REPAIR 1.00MM-WHITE
Common Device Name
CHRONIC CATHETER REPAIR KIT
Manufacturer (Section D)
BARD REYNOSA S.A. DE C.V.
blvd montebello #1
parque industrial colonial
reynosa tamaulipas 88780
MX  88780
MDR Report Key8525532
Report Number3006260740-2019-00920
Device Sequence Number2798794
Product Code LJS
UDI-Device Identifier00801741074479
UDI-Public(01)00801741074479
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0601620
Device Catalogue Number0601620
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date07/24/2019
Patient Sequence Number1